# SDR TAOA059801

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card
- Part number: 69482726
- Condition: Shorted
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 6140 - LGA-BOS - ON GEAR EXTENSION FOR LANDING, NO NOSE GEAR GREEN LIGHT AND NO PRESS TO TEST.  AFTER GO AROUND RELAMPED AND HAD GREEN NOSE GEAR LIGHT WITH DIM SWITCH ON BRIGHT, NO GREEN WITH DIM SWITCH ON DIM.  FOUND CARD ASSEMBLY DIODE MASTER DIM M833 TO BE DEFECTIVE, REPLACED CARD ASSEMBLY OPERATIONAL CHECK NORMAL IAW MM 33-19-02.  (M)
